# SDR ASAA2024122754879

- Difficulty date: December 27, 2024
- Submitted: January 1, 2025
- Operation: Air carrier
- Aircraft: N433AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41704
- Aircraft time: 41,254 hours, 12,967 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D71702001
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT POWER SUPPLY M1695 INOP. GROUNDED - YES. REMOVED, REPLACED AND OPS TESTED EMERGENCY POWER SUPPLY M1695 PER B737-900 AMM 33-51-06-960-806, OPS TEST GOOD.
